# SDR SWAA2022042791053

- Difficulty date: April 4, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 53,466 hours, 31,928 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A26115
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP ACCESS PANEL FLOOR 140DF CAP STRIP STA 947.5 CORRODED / [01] RECEIVED SERVICEABLE AFT CARGO COMPARTMENT ACCESS PANEL 140DF CAP STRIP AT STA 947.5 P/N 453A2611-5. INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004CNRU;[02] CONCURR WITH STEP 1 ABOVE.
